| Model Number |
A20718A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the grasping forceps, optical, for 12° and 30° telescope was broken.The issue occurred during reprocessing for an unspecified diagnostic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over seven (7) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the forceps do not grasp was due to a broken wire caused by improper handling/excessive force by the customer.Olympus will continue to monitor field performance for this device.